# SDR CA120103001

- Difficulty date: December 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 17,247 hours
- Engine: Ge CF348C5
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: WE38817671
- Condition: Collapsed
- Location: Apu Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A COLLAPSED FILTER WAS FOUND DURING SCHEDULED REPLACEMENT OF THE AUXILIARY POWER UNIT OIL FILTER ELEMENT IAW TASK 000-49-360-714, 2000 HOURS INTERVAL. THE FILTER WAS REPLACED, LEAK CHECKED AND THE ACFT RELEASED FOR SERVICE.  THE FILTER HAS NO TRACE OF CONTAMINATION, LIKELY THE RESULT OF AN INCORRECT INSTALLATION.
